# SDR TWAA975003

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45772
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 416 - DURING CRUISE, AFT EMERGENCY ESCAPE LIGHTING ILLUMINATED.  REMOVED AND REPLACED BATTERY PACK, MFG P/N 5822-2, MANUFACTURED BY LUMINESCENT SYSTEMS, INC.  OPERATIONAL CHECK NORMAL.  (M)
